# SDR AALA20150312013

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 110,788 hours, 18,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T60034
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD HOLE ON THE RT PITCH LOAD FITTING BACK UP FITTING INSIDE THE TANK HAS CRACK INDICATION.  INSTALLED FREEZE PLUG INTO THE INBD HOLE ON THE BACK UP FITTING IAW EA 57-038955 DATED 3/11/2015.
